Latest News

16-year-old boy dies after arrhythmia from caffeine overdose

May 16, 2017 / TODAY

Share This:  
struct
BITLYLINK http://www.parenttoolkit.com/index.cfm?objectid=0DB69CD0-3A47-11E7-9A8E0050569A5318
COLOR grey
CONTENTTYPE [empty string]
EMAILBODY Read this news item on the Parent Toolkit: http://www.parenttoolkit.com/index.cfm?objectid=0DB69CD0-3A47-11E7-9A8E0050569A5318
EMAILSUBJ Parent Toolkit:16-year-old boy dies after arrhythmia from caffeine overdose
FACEBOOKTEXT [empty string]
OBJECTID 0DB69CD0-3A47-11E7-9A8E0050569A5318
PINTERESTURL http://www.parenttoolkit.com/index.cfm?objectid=0DB69CD0-3A47-11E7-9A8E0050569A5318
SHAREIMAGE http://www.parenttoolkit.com/images/dmImage/Shareable/TooMuchCaffeine1.PNG
SHAREURL http://www.parenttoolkit.com/index.cfm?objectid=0DB69CD0-3A47-11E7-9A8E0050569A5318
TEASER The over-consumption of caffeinated drinks can be dangerous.
TITLE 16-year-old boy dies after arrhythmia from caffeine overdose
TWEETTEXT 16-year-old boy dies after arrhythmia from caffeine overdose: http://www.parenttoolkit.com/index.cfm?objectid=0DB69CD0-3A47-11E7-9A8E0050569A5318

One father is urging other parents to learn from his loss. Sean Cripe’s 16 year-old son Davis died last month after experiencing heart arrhythmia from drinking too much caffeine. The teen reportedly drank a large soft drink, a latte and an energy drink just two hours before passing away. The American Academy of Pediatrics recommends that children should not consume no more than 100 milligrams of caffeine per day.

Cripe’s father is urging parents to pay more attention to what their kids are drinking. "It wasn't a car crash that took his life. Instead, it was an energy drink," Cripe said at a news conference. "Parents, please talk to your kids about these energy drinks."

Follow the Parent Toolkit on FacebookTwitter, and Instagram.  

Share This:  
struct
BITLYLINK http://www.parenttoolkit.com/index.cfm?objectid=0DB69CD0-3A47-11E7-9A8E0050569A5318
COLOR grey
CONTENTTYPE [empty string]
EMAILBODY Read this news item on the Parent Toolkit: http://www.parenttoolkit.com/index.cfm?objectid=0DB69CD0-3A47-11E7-9A8E0050569A5318
EMAILSUBJ Parent Toolkit:16-year-old boy dies after arrhythmia from caffeine overdose
FACEBOOKTEXT [empty string]
OBJECTID 0DB69CD0-3A47-11E7-9A8E0050569A5318
PINTERESTURL http://www.parenttoolkit.com/index.cfm?objectid=0DB69CD0-3A47-11E7-9A8E0050569A5318
SHAREIMAGE http://www.parenttoolkit.com/images/dmImage/Shareable/TooMuchCaffeine1.PNG
SHAREURL http://www.parenttoolkit.com/index.cfm?objectid=0DB69CD0-3A47-11E7-9A8E0050569A5318
TEASER The over-consumption of caffeinated drinks can be dangerous.
TITLE 16-year-old boy dies after arrhythmia from caffeine overdose
TWEETTEXT 16-year-old boy dies after arrhythmia from caffeine overdose: http://www.parenttoolkit.com/index.cfm?objectid=0DB69CD0-3A47-11E7-9A8E0050569A5318

Sidewalk Safety: Wear Those Helmets!

May 11, 2017

Nearly 50 children are rushed to the ER every hour.



Measles Outbreak in Minnesota Caused by Vaccine Skeptics

May 09, 2017

Doubts about vaccines helped fuel Minnesota's biggest outbreak of measles in decades.



© Copyright

Take Notes

Enter your notes in the space below, then print out and take to your parent-teacher conference.

print   email

×